RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Prishchepionok, S Yu

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:64
Abstract pages:202
Full texts:118
References:14

http://www.mathnet.ru/eng/person26815
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/301885

Publications in Math-Net.Ru
1986
1. S. Yu. Prishchepionok, “The Bertrand problem”, Sibirsk. Mat. Zh., 27:3 (1986),  174–178  mathnet  mathscinet  zmath; Siberian Math. J., 27:3 (1986), 450–454  isi
1985
2. S. Yu. Prishchepionok, “Abel transformation and harmonic analysis. I”, Sibirsk. Mat. Zh., 26:5 (1985),  133–149  mathnet  mathscinet  zmath; Siberian Math. J., 26:5 (1985), 736–749  isi
1984
3. S. Yu. Prishchepionok, “The decomposition $K=MK^*M$ for semisimple Lie groups of $\mathbf{R}$-rank one”, Sibirsk. Mat. Zh., 25:6 (1984),  136–140  mathnet  mathscinet  zmath; Siberian Math. J., 25:6 (1984), 942–945  isi
1981
4. S. Yu. Prishchepionok, “Weyl groups of parabolic subgroups of semisimple real Lie groups”, Dokl. Akad. Nauk SSSR, 261:1 (1981),  26–30  mathnet  mathscinet  zmath
1976
5. S. Yu. Prishchepionok, “A natural topology for linear representations of semisimple Lie algebras”, Dokl. Akad. Nauk SSSR, 231:2 (1976),  292–294  mathnet  mathscinet  zmath
6. S. Yu. Prishchepionok, “The Harish–Chandra component of the regular representation of $SL(2,\mathbb{R})$”, Funktsional. Anal. i Prilozhen., 10:1 (1976),  87–88  mathnet  mathscinet  zmath; Funct. Anal. Appl., 10:1 (1976), 76–77

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021